MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 80/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 80/6 PCC MECA
Model Number MMT-387
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, the patient reported that when she woke up, she noticed that the pump was not attached to her and when she went back to the bed she found that her infusion set's tubing broke in half at the middle of the tubing.This issue occurred while the patient was sleeping.Further, the site location was her stomach and the pump was located next to her.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 210 mg/dl.No further information available.
 
Event or Problem Description
On 23-jul-2021: follow up information was submitted to update awareness date and the result of complaint investigation of the returned used device (1 set) showed that the tubing had damages (it was completely cut).Based on the result: medical device problem code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, the patient reported that when she woke up, she noticed that the pump was not attached to her and when she went back to the bed she found that her infusion set's tubing broke in half at the middle of the tubing.This issue occurred while the patient was sleeping.Further, the site location was her stomach and the pump was located next to her.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 210 mg/dl.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 80/6 PCC MECA
MDR Report Key11899829
Report Number3003442380-2021-00262
Device Sequence Number4404173
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2023
Device Model NumberMMT-387
Device Lot Number5321826
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/23/2021
Patient Sequence Number1